American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Avram Sidi. Convergence properties of some nonlinear sequence transformations . Math. Comp. 33 (1979) 315-326. MR 514827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Roland F. Streit. The $T\sb{+m}$ translformation . Math. Comp. 30 (1976) 505-511. MR 0421028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jet Wimp. Some transformations of monotone sequences . Math. Comp. 26 (1972) 251-254. MR 0303674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2